# SDR 99ZZZX1467

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76FD
- Make and model: Amd FALCON50MYST
- Aircraft serial: 041
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Indicator
- Part number: 06650001804
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 116 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TCAS/VSI INDICATOR SHORTED INTERNALLY CAUSING SMOKE IN THE COCKPIT WHILE AIRCRAFT WAS REPOSITIONING FROM JET AVIATION TO SIGNATURE FLIGHT SERVICES FOR NEXT DAY DEPARTURE.
